... dizziness I stopped taking it ,, I was diagnosed with menieres four years ago and have been fine till I took the drug now I feel like crap what should I do the vertigo is worse and I have blisters on inside of lip I'm so angry someone pleaseee help
Clindamycin does not have the side effect of vertigo, nor is it contraindicated in menieres. That doesn't mean it didn't trigger your problems, but only that you're dr had no way of knowing this could happen. I checked 2 different references and neither had anything about vertigo. You do need to contact your dr when he's available. Clindamycin can cause mouth irritation, it doesn't say anything about blisters. Hopefully once its out of your system you'll feel better. It should be gone in a day.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2014 • 1 answer
Posted 22 Feb 2014 • 2 answers
Posted 11 Apr 2015 • 2 answers
Posted 19 Feb 2016 • 0 answers
Posted 23 Apr 2016 • 0 answers